# SDR I5EA2020083100007

- Difficulty date: August 31, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N430XA
- Make and model: Boeing 737484
- Aircraft serial: 25430
- Aircraft time: 62,877 hours, 41,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERABLE IN CABIN.  REMOVED AND REPLACED BATTERY PACKS AT MODULE M1134, STA 634L, P/N AD-2013-1A, S/N 50967, AT MODULE M1478, STA 308L, P/N AD-2013-1A, S/N 50968, AND AT MODULE M1435, STA 747R, P/N ABS2013-1A, S/N 48713.
